JMI cover

Journal of Mathematical Inequalities

Volume: 2

Year: 2008


Issue: 1 (March, 2008)
Article number / DOI Authors / Title Pages Abstract Article
02-01 Iosif Pinelis: On inequalities for sums of bounded random variables 1–7 View View
02-02 Wenjun Liu, Chuncheng Li, Jianwei Dong: Consolidations of extended Qi's inequality and Bougoffa's inequality 9–15 View View
02-03 Živorad Tomovski, Rudolf Hilfer: Some bounds for alternating Mathieu type series 17–26 View View
02-04 Sukhwinder Singh, Sushma Gupta, Sukhjit Singh: On a bounded subclass of certain analytic functions satisfying a differential inequality 27–36 View View
02-05 Tiberiu Trif: Characterizations of convex functions of a vector variable via Hermite-Hadamard's inequality 37–44 View View
02-06 Nguyen Du Vi Nhan, Dinh Thanh Duc: Weighted Lp-norm inequalities in convolutions and their applications 45–55 View View
02-07 Nguyen Du Vi Nhan, Dinh Thanh Duc: Reverse weighted Lp-norm inequalities and their applications 57–73 View View
02-08 Alan Horwitz: Means and Hermite interpolation 75–95 View View
02-09 Daniel Breaz, H. Özlem Güney: The integral operator on the classes Sα(b) and Cα(b) 97–100 View View
02-10 Huan-Nan Shi: Generalizations of Bernoulli's inequality with applications 101–107 View View
02-11 Rajesh Sharma: Some more inequalities for arithmetic mean, harmonic mean and variance 109–114 View View
02-12 László Horváth: Generalization of a Bihari type integral inequality for abstract Lebesgue integral 115–128 View View
02-13 Khalida Inayat Noor: On some differential operators for certain classes of analytic functions 129–137 View View
02-14 Bicheng Yang: An extension of the Hilbert-type inequality and its reverse 139–149 View View